# SDR CALA2025081307672

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 78,562 hours, 29,243 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER OVER SLIDE AT DOOR 2R LOOSE DOOR 2R SLIDE COVER IS SECURE PER AMM 25-66-01 INSTALLATION INSTRUCTIONS.
